News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: Help! I'm having abdominal pain and I need some advice!


 YesItsMe - Sat Feb 19, 2005 1:39 am

Honestly, I was not quite sure where to post this but I had to ask someone. Over the past two weeks I came down with a horrid inner each infection which my doctor prescribed antibiotics for, so I took them and I am guessing came down with a Yeast infection. I have never had one before but I was having the itching of the vagina, except mine was right inside and around the edges, along the clitoris. My Mom told me it sounded like a yeast infection for I decided to get some over the counter cream which I used and the itching is gone, the only problems I am having now is it feels somewhat raw when I use toilet paper after using the bathroom, along with some abdominal pain which recently occurred (starting early this morning.)It is hurting in the lower left side of my abdomen. I am having bad gas and burping a lot. I was wondering if the abdominal pain could just be constipation or indigestion? Or if I should be worried. .

Sincerely;

Scared and Confused.
 FearfuL - Sat Feb 19, 2005 10:03 pm

lol, I'm always scared and confused!

But this sounds familiar. Good thing you mentioned you took antibiotics.

The yeast infection AND abdominal pain sound like side effects from them. They're common side effects though, so I'm thinking you shouldn't be too concerned.

I read up on antibiotics a little while ago and while they kill the bacteria from whatever infection you had, they also kill the 'good' bacteria that is in your body, which can lead to yeast infections, diarhea (sp?) and some cramping.

Yogurt (plain) may help this because it has 'good' bacteria in it. Try that. If this persists, call your doc.

I'M not a doc, but this is my advice.

And out of curiosity, what was the name of the antibiotics you took?
 YesItsMe - Sun Feb 20, 2005 12:17 am

I would have thought they were the antibiotics but I finished them about five days ago, so I figured that it would still be them. I still am not sure whether it is a Yeast infection or not, there is no longer any itching and minor burning. I was also thinking that my stomach cramps could be from constipation since I have not went in like two or three days, I guess I am just jumping to quick conclusions because I read on one medical website that if you are having abdominal pains and burning you should see a doctor ASAP. The Medication I was on (I believe) was Amoxocilian. .or something similar to that.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here